Skip to main content

Integral Inequalities of the Hermite–Hadamard Type for K-Bounded Norm-Convex Mappings

We obtain some inequalities of the Hermite–Hadamard type for K-bounded norm-convex mappings between two normed spaces. The applications for twice differentiable functions in Banach spaces and functions defined by power series in Banach algebras are presented. Some discrete Jensen-type inequalities are also obtained.

This is a preview of subscription content, access via your institution.

References

  1. G. A. Anastassiou, “Univariate Ostrowski inequalities, revisited,” Monatsh. Math., 135, No. 3, 175–189 (2002).

    MathSciNet  Article  MATH  Google Scholar 

  2. H. Araki and S. Yamagami, “An inequality for Hilbert–Schmidt norm,” Comm. Math. Phys., 81, 89–96 (1981).

    MathSciNet  Article  MATH  Google Scholar 

  3. R. Bhatia, “First and second order perturbation bounds for the operator absolute value,” Linear Algebra Appl., 208/209, 367–376 (1994).

    MathSciNet  Article  MATH  Google Scholar 

  4. R. Bhatia, “Perturbation bounds for the operator absolute value,” Linear Algebra Appl., 226/228, 639–645 (1995).

    MathSciNet  Article  MATH  Google Scholar 

  5. R. Bhatia, D. Singh, and K. B. Sinha, “Differentiation of operator functions and perturbation bounds,” Comm. Math. Phys., 191, No. 3, 603–611 (1998).

    MathSciNet  Article  MATH  Google Scholar 

  6. R. Bhatia, Matrix Analysis, Springer Verlag (1997).

  7. P. Cerone and S. S. Dragomir, “Midpoint-type rules from an inequalities point of view,” Handb. Anal.-Comput. Meth. Appl. Math., Ed. G. A. Anastassiou, CRC Press, New York, 135–200 (2003).

  8. P. Cerone and S. S. Dragomir, “New bounds for the three-point rule involving the Riemann–Stieltjes integrals,” Adv. Stat. Combin. Related Areas, World Scientific, (2002), pp. 53–62.

  9. P. Cerone, S. S. Dragomir, and J. Roumeliotis, “Some Ostrowski-type inequalities for n-time differentiable mappings and applications,” Demonstr. Math., 32, No. 2, 697–712 (1999).

    MATH  Google Scholar 

  10. L. Ciurdariu, “A note concerning several Hermite–Hadamard inequalities for different types of convex functions,” Int. J. Math. Anal., 6, No. 33–36, 1623–1639 (2012).

    MathSciNet  MATH  Google Scholar 

  11. R. Coleman, Calculus on Normed Vector Spaces, Springer, New York, etc. (2012).

  12. S. S. Dragomir, Y. J. Cho, and S. S. Kim, “Inequalities of Hadamard’s type for Lipschitzian mappings and their applications,” J. Math. Anal. Appl., 245, No. 2, 489–501 (2000).

    MathSciNet  Article  MATH  Google Scholar 

  13. S. S. Dragomir and C. E. M. Pearce, “Selected topics on Hermite–Hadamard inequalities and applications,” RGMIA Monographs (2000) [Online http://rgmia.org/monographs/hermite_hadamard.html].

  14. S. S. Dragomir, Semi-Inner Products and Applications, Nova Science Publ., Hauppauge, NY (2004), x+222 p.

  15. S. S. Dragomir, “Ostrowski’s inequality for monotonous mappings and applications,” J. KSIAM, 3, No. 1, 127–135 (1999).

    Google Scholar 

  16. S. S. Dragomir, “The Ostrowski’s integral inequality for Lipschitzian mappings and applications,” Comput. Math. Appl., 38, 33–37 (1999).

    MathSciNet  Article  MATH  Google Scholar 

  17. S. S. Dragomir, “On the Ostrowski’s inequality for Riemann–Stieltjes integral,” Korean J. Appl. Math., 7, 477–485 (2000).

    MATH  Google Scholar 

  18. S. S. Dragomir, “On the Ostrowski’s inequality for mappings of bounded variation and applications,” Math. Inequal. Appl., 4, No. 1, 33–40 (2001).

    MathSciNet  MATH  Google Scholar 

  19. S. S. Dragomir, “On the Ostrowski inequality for Riemann–Stieltjes integral \( {\int}_a^bf(t) du(t) \) , where f is of Hölder type and u is of bounded variation and applications,” J. KSIAM, 5, No. 1, 35–45 (2001).

    MathSciNet  Google Scholar 

  20. S. S. Dragomir, “Ostrowski-type inequalities for isotonic linear functionals,” J. Inequal. Pure Appl. Math., 3, No. 5, Art. 68 (2002).

  21. S. S. Dragomir, “An inequality improving the first Hermite–Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products,” J. Inequal. Pure Appl. Math., 3, No. 2, Art. 31 (2002).

  22. S. S. Dragomir, “An Ostrowski like inequality for convex functions and applications,” Rev. Mat. Comput., 16, No. 2, 373–382 (2003).

    MathSciNet  MATH  Google Scholar 

  23. S. S. Dragomir, “Operator inequalities of Ostrowski and trapezoidal type,” Springer Briefs Math., Springer, New York (2012).

  24. S. S. Dragomir, “Inequalities for power series in Banach algebras,” SUT J. Math., 50, No. 1, 25–45 (2014).

    MathSciNet  MATH  Google Scholar 

  25. S. S. Dragomir, “Integral inequalities for Lipschitzian mappings between two Banach spaces and applications,” Kodai Math. J., 39, 227–251 (2016).

    MathSciNet  Article  MATH  Google Scholar 

  26. S. S. Dragomir, P. Cerone, J. Roumeliotis, and S. Wang, “A weighted version of Ostrowski inequality for mappings of Hölder type and applications in numerical analysis,” Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 42(90), No. 4, 301–314 (1999).

    MATH  Google Scholar 

  27. S. S. Dragomir and Th. M. Rassias (Eds), Ostrowski Type Inequalities and Applications in Numerical Integration, Kluwer Academic Publ. (2002).

  28. S. S. Dragomir and S. Wang, “A new inequality of Ostrowski’s type in L 1-norm and applications to some special means and to some numerical quadrature rules,” Tamkang J. Math., 28, 239–244 (1997).

    MathSciNet  MATH  Google Scholar 

  29. S. S. Dragomir and S. Wang, “Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and some numerical quadrature rules,” Appl. Math. Lett., 11, 105–109 (1998).

    MathSciNet  Article  MATH  Google Scholar 

  30. S. S. Dragomir and S. Wang, “A new inequality of Ostrowski’s type in L p -norm and applications to some special means and to some numerical quadrature rules,” Indian J. Math., 40, No. 3, 245–304 (1998).

    MathSciNet  Google Scholar 

  31. R. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press (1972).

  32. Yu. B. Farforovskaya, “Estimates for the closeness of spectral decompositions of self-adjoint operators in the Kantorovich–Rubinshtein metric,” Vestn. Leningrad. Gos. Univ., Ser. Mat., Mekh., Astronom., 4, 155–156 (1967).

    MathSciNet  Google Scholar 

  33. Yu. B. Farforovskaya, “An estimate of the norm ‖f(B) − f(A)‖ for self-adjoint operators A and B,” Zap. Nauch. Sem. Leningrad. Otdel. Mat. Inst., 56, 143–162 (1976).

    MathSciNet  Google Scholar 

  34. Yu. B. Farforovskaya and L. Nikol’skaya, “Modulus of continuity of operator functions,” Algebra Anal., 20, No. 3, 224–242 (2008); English translation: St. Petersburg Math. J., 20, No. 3, 493–506 (2009).

  35. Y. Feng and W. Zhao, “Refinement of Hermite–Hadamard inequality,” Far East J. Math. Sci., 68, No. 2, 245–250 (2012).

    MathSciNet  MATH  Google Scholar 

  36. A. M. Fink, “Bounds on the deviation of a function from its averages,” Czechoslovak Math. J., 42(117), No. 2, 298–310 (1992).

    MathSciNet  MATH  Google Scholar 

  37. X. Gao, “A note on the Hermite–Hadamard inequality,” J. Math. Inequal., 4, No. 4, 587–591 (2010).

    MathSciNet  Article  MATH  Google Scholar 

  38. S.-R. Hwang, K.-L. Tseng, and K.-C. Hsu, “Hermite–Hadamard type and Fejér type inequalities for general weights (I),” J. Inequal. Appl., 2013, No. 170 (2013).

  39. T. Kato, “Continuity of the map S → |S| for linear operators,” Proc. Jap. Acad., 49, 143–162 (1973).

  40. U. S. Kırmacı and R. Dikici, “On some Hermite–Hadamard type inequalities for twice differentiable mappings and applications,” Tamkang J. Math., 44, No. 1, 41–51 (2013).

    MathSciNet  MATH  Google Scholar 

  41. J. Mikusínski, The Bochner Integral, Birkhäuser, Basel (1978).

    Book  MATH  Google Scholar 

  42. M. Muddassar, M. I. Bhatti, and M. Iqbal, “Some new s-Hermite–Hadamard type inequalities for differentiable functions and their applications,” Proc. Pakistan Acad. Sci., 49, No. 1, 9–17 (2012).

    MathSciNet  Google Scholar 

  43. M. Matić and J. Pečarić, “Note on inequalities of Hadamard’s type for Lipschitzian mappings,” Tamkang J. Math., 32, No. 2, 127–130 (2001).

    MathSciNet  MATH  Google Scholar 

  44. A. Ostrowski, “Über die Absolutabweichung einer differentienbaren Funktionen von ihren Integralmittelwert,” Comment. Math. Helv., 10, 226–227 (1938).

    Article  MATH  Google Scholar 

  45. W. Rudin, Functional Analysis, McGraw Hill (1973).

  46. M. Z. Sarikaya, “On new Hermite–Hadamard-Fejér type integral inequalities,” Stud. Univ. Babeş-Bolyai Math., 57, No. 3, 377–386 (2012).

    MATH  Google Scholar 

  47. S. Wąsowicz and A. Witkowski, “On some inequality of Hermite–Hadamard type,” Opusc. Math., 32, No. 3, 591–600 (2012).

    Article  MATH  Google Scholar 

  48. B.-Y. Xi and F. Qi, “Some integral inequalities of Hermite–Hadamard type for convex functions with applications to means,” J. Funct. Spaces Appl., Art. ID 980438, 14 p. (2012).

  49. G. Zabandan, A. Bodaghi, and A. Kılıçman, “The Hermite–Hadamard inequality for r-convex functions,” J. Inequal. Appl., 2012, No. 215, 8 p. (2012).

  50. C.-J. Zhao, W.-S. Cheung, and X.-Y. Li, “On the Hermite–Hadamard type inequalities,” J. Inequal. Appl., 2013, No. 228 (2013).

Download references

Author information

Authors and Affiliations

Authors

Additional information

Published in Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, No. 10, pp. 1330–1347, October, 2016.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Dragomir, S.S. Integral Inequalities of the Hermite–Hadamard Type for K-Bounded Norm-Convex Mappings. Ukr Math J 68, 1530–1551 (2017). https://doi.org/10.1007/s11253-017-1311-0

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11253-017-1311-0